# SDR MZZA9517

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

GUM - FLT 917 - APPROXIMATELY 25 MINUTES OUT OF SAIPAN, FLT 917, ACFT 741, CREW REPORTED STRUT OVERHEAT LIGHT CAME ON WHEN CLIMBING THROUGH APPROXIMATELY 10,000 FEET.  THROTTLE WAS BROUGHT TO IDLE AND LIGHT WENT OUT.  ABNORMAL CHECKLIST WAS RUN (ENGINE BLEEDS OFF AND POWER WAS RESTORED TO NR 1 ENGINE).  ACFT WAS AIR DIVERTED TO GUAM.  MAINTENANCE, IN TROUBLESHOOTING, FOUND HEAT EXCHANGE MANIFOLD WITH A BAD GASKET.  INSTALLED NEW GASKETS, RAN ENGINE AT HIGH POWER, NO LEAKS FOUND.  NR 1 STRUT OVERHEAT LIGHT DID NOT ILLUMINATE.  ACFT CHECK FOR SERVICE.  (X)
